Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 56(3); 2009 > Article
Korean Journal of Anesthesiology 2009;56(3):325-327.
DOI: https://doi.org/10.4097/kjae.2009.56.3.325   
Green urine in a patient who received a continuous infusion of propofol: A case report.
Young Chul Lee, Jong Nam Lee, Jun Seok Bae, Young Chul Park
Department of Anesthesiology and Pain Medicine, St. Mary's Hospital, Busan, Korea. mid33@naver.com
Abstract
The color of urine in patients who receive anesthetic gives much medical information to a medical team. So, we must check the urine color and know the cause of discoloration of the urine from anesthetic patients. Green urine is rare indeed and it is a benign potential side effect of propofol; this phenomenon is related to the metabolism of propofol. We experienced green urine from a long-term anesthetized patient who received a continuous infusion of propofol. We report here on this unusual case and we review the relevant literature.
Key Words: Green urine; Propofol; Side effects
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 3 Crossref
  •   Scopus
  • 1,550 View
  • 20 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2022 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next